2 doctors weighed in:

I am on the birth control azurette and I have been having rusty colored discharge for the past two weeks. (started mid second week of pills.) help?

2 doctors weighed in
Dr. Alan Patterson
Obstetrics & Gynecology

In brief: Most likely break th

Through bleeding, which can happen on any pill, if u were my pt.
, i would do an exam, possibly cervical, vag cultures and an ultrasound, if ok, u can stay on that pill to see if the spotting stops or u may need a differnet pill, i personally do not like the generic pills , i see many more problems with my pts who take generics, my #1 pill is loloestrin.

In brief: Most likely break th

Through bleeding, which can happen on any pill, if u were my pt.
, i would do an exam, possibly cervical, vag cultures and an ultrasound, if ok, u can stay on that pill to see if the spotting stops or u may need a differnet pill, i personally do not like the generic pills , i see many more problems with my pts who take generics, my #1 pill is loloestrin.
Dr. Alan Patterson
Dr. Alan Patterson
Thank
Dr. Sahba Ferdowsi
General Practice

In brief: See ur doc

Although no unusual to see some spotting or bleeding, i recommend visiting your gynecologist to make sure you are in the right birth control pill for you.
Wishing you the very best.

In brief: See ur doc

Although no unusual to see some spotting or bleeding, i recommend visiting your gynecologist to make sure you are in the right birth control pill for you.
Wishing you the very best.
Dr. Sahba Ferdowsi
Dr. Sahba Ferdowsi
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors